# SDR UALA2013021100802

- Difficulty date: February 10, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 47,077 hours, 12,034 cycles
- Engine: Pwa PW4052
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Paint
- Condition: Missing
- Location: Radome
- Component: Radome, Boeing
- Component part number: 284T005241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME HAS PAINT MISSING FROM NOSE.  REMOVED AND REPLACED RADOME.
